Advertisement

Discontinuous Control in Banach Spaces

  • L. Levaggi
Part of the IFIP International Federation for Information Processing book series (IFIPAICT, volume 202)

Abstract

The application of state-discontinuous feedback laws to infinite-dimensional control systems, with particular reference to sliding motions, is discussed for linear systems with distributed control. Using differential inclusions a definition of generalized solutions for the discontinuous closed loop system is introduced. Sliding modes can both be defined as viable generalized solutions or by extending the equivalent control method to infinite dimensional systems. Regularity properties of the sliding manifold under which the two methods are equivalent are investigated. Then, a comparison between classical results obtained for finite dimensional spaces and properties of infinite dimensional sliding modes is made.

keywords

Variable Structure Systems Infinite Dimensional Systems Sliding Mode Control 

References

  1. [1]
    A. V. Balakrishnan. Applied functional analysis. Applications of Mathematics, No. 3, Springer-Verlag, 1976.Google Scholar
  2. [2]
    O. Cârjă, I. I. Vrabie. Some new viability results for semilinear differential inclusions. NoDEA Nonlinear Differential Equations Appl 4:401–424, 1997.MathSciNetCrossRefGoogle Scholar
  3. [3]
    O. Cârjă, I.I. Vrabie. Viability for semilinear differential inclusions via the weak sequential tangency condition. J. Math. Anal Appl. 262:24–38, 2001.MathSciNetCrossRefGoogle Scholar
  4. [4]
    A. F. Filippov. Differential equations with discontinuous righthand sides. Mathematics and its Applications (Soviet Series), Kluwer Academic Publishers Group, Dordrecht, 1988.Google Scholar
  5. [5]
    K. J. Engel, R. Nagel. One-parameter semigroups for linear evolution equations, Graduate Texts in Mathematics, vol. 194, Springer-Verlag, 2000.Google Scholar
  6. [6]
    I. Lasiecka, R. Triggiani. Feedback semigroups and cosine operators for boundary feedback parabolic and hyperbolic equations. J. Differ. Equ. 47:246–272, 1983.MathSciNetCrossRefGoogle Scholar
  7. [7]
    I. Lasiecka, R. Triggiani. Finite rank, relatively bounded perturbations of semigroups generators. I. Well-posedness and boundary feedback hyperbolic dynamics. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 12:641–668, 1985.MATHMathSciNetGoogle Scholar
  8. [8]
    I. Lasiecka, R. Triggiani. Finite rank, relatively bounded perturbations of semigroups generators. II. Spectrum and Riesz basis assignment with applications to feedback systems. Ann. Mat. Pura Appl. (4), 143:47–100,1986.MATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    L. Levaggi. Infinite dimensional systems’ sliding motions. Eur. J. Control 8:508–516, 2002.Google Scholar
  10. [10]
    L. Levaggi. Sliding modes in Banach spaces. Differ. Integral Equ. 15:167–189, 2002.MATHMathSciNetGoogle Scholar
  11. [11]
    J.-L. Lions. Quelques méthodes de résolution des problèmes awx limites non linéaires. Dunod, Paris, 1969.Google Scholar
  12. [12]
    J.-L. Lions. Optimal control of systems governed by partial differential equations. Die Grundlehren der mathematischen Wissenschaften, Band 170, Springer-Verlag, New York, 1971.MATHGoogle Scholar
  13. [13]
    J.-L. Lions, E. Magenes. Non-homogeneous boundary value problems and applications, vol. i. Die Grundlehren der mathematischen Wissenschaften, Band 181, Springer-Verlag, New York, 1972.MATHGoogle Scholar
  14. [14]
    Yu. V Orlov, V I. Utkin. Use of sliding modes in distributed system control problems. Automat. Remote Control 43:1127–1135, 1982.MATHMathSciNetGoogle Scholar
  15. [15]
    Yu. V. Orlov, V. I. Utkin. Sliding mode control in indefinite-dimensional systems. Automatical. 1FAC 23:753–757, 1987.MATHMathSciNetCrossRefGoogle Scholar
  16. [16]
    Y. Orlov, D. Dochain. Discontinuous feedback stabilization of minimum-phase semilinear infinite-dimensional systems with application to chemical tubular reactor. IEEE Trans. Automat. Control 47:1293–1304, 2002.MathSciNetCrossRefGoogle Scholar
  17. [17]
    Y. Orlov, V I. Utkin. Unit sliding mode control in infinite-dimensional systems. Appl. Math. Comput. Sci. 8:7–20, 1998.MATHMathSciNetGoogle Scholar
  18. [18]
    Y. V Orlov. Discontinuous unit feedback control of uncertain infinite-dimensional systems. IEEE Trans. Automat. Control 45:834–843, 2000.MATHMathSciNetCrossRefGoogle Scholar
  19. [19]
    Y. Orlov, Y. Lou, P. D. Christofides. Robust stabilization of infinite-dimensional systems using sliding-mode output feedback control. Internal. J. Control 77:1115–1136, 2004.MATHMathSciNetCrossRefGoogle Scholar
  20. [20]
    A. Pazy. Semigroups of linear operators and applications to partial differential equations. Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York, 1983.MATHGoogle Scholar
  21. [21]
    V. I. Utkin. Sliding modes in control and optimization. Communications and Control Engineering Series, Springer-Verlag, Berlin, 1992.MATHGoogle Scholar
  22. [22]
    I. I. Vrabie. Compactness methods for nonlinear evolutions. Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 32, Longman Scientific & Technical, Harlow, 1987.MATHGoogle Scholar
  23. [23]
    Tullio Zolezzi. Variable structure control of semilinear evolution equations, in Partial differential equations and the calculus of variations-Vol. II, Progr. Nonlinear Differential Equations Appl., Birkhauser, Boston, MA, 1989, pp. 997–1018.Google Scholar

Copyright information

© International Federation for Information Processing 2006

Authors and Affiliations

  • L. Levaggi
    • 1
  1. 1.Department of MathematicsUniversity of GenovaItaly

Personalised recommendations